# SDR VNAA202504130013

- Difficulty date: March 6, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033166
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193.  CRACK ON ELECTRICAL BAY FLOOR WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00 WAS REPAIRED PER REO 690-53-11-1965 REV. -- AND PER REO 670-53-11-509 REV. -E
